For equations of “geodesic spray” type with continuous coefficients on a complete Riemannian manifold, some interrelations between certain geometric characteristics, the distance between points, and the norm of the right-hand side that guarantee the solvability of the boundary-value problem are found.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
L. Bates, “You can’t get there from here,” Differential Geom. Appl., 8, 273–274 (1998).
R. L. Bishop and R. J. Crittenden, Geometry of Manifolds, Academic Press, New York (1964).
V. L. Ginzburg, “Accessible points and closed trajectories of mechanical systems,” in: Yu. E. Gliklikh, Global Analysis in Mathematical Physics. Geometric and Stochastic Methods, Springer, New York (1997), pp. 192–201.
Yu. E. Gliklikh, Analysis of Riemannian Manifolds and Problems of Mathematical Physics [in Russian], Izd. VGU, Voronezh (1989).
Yu. E. Gliklikh, Global Analysis in Mathematical Physics. Geometric and Stochastic Methods, Springer, New York (1997).
D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Großen, Springer, Berlin (1968).
S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. 1, Interscience Publishers, New York (1963).
Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 11, No. 4, pp. 65–70, 2005.
About this article
Cite this article
Gliklikh, Y.E., Zykov, P.S. On the two-point boundary-value problem for equations of geodesics. J Math Sci 144, 4409–4412 (2007). https://doi.org/10.1007/s10958-007-0278-z
- Complete Riemannian Manifold
- Geodesic Curve
- Mathematic Faculty
- Parallel Translation